|fluid in my breasts(hiv positive)
Mar 22, 2002
will hiv or the medication develop fluid in my breasts.if not what could be the problem please answer it will mean a great deal to me for the info.
Response from Dr. Feinberg
If you have experienced breast enlargement while on HIV meds, this is not an accumulation of fluid but of fat. Unfortunately, it has proven very difficult to change this, largely because we don't really know what about the drugs and/or HIV disease itself causes this redistribution of body fat to occur. This syndrome is called "lipodystrophy", meaning abnormal deposition of fat in various areas of the body.
tired of shingles
- What Color Are Herpes Lesions?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
- Vaginitis And Yeast Infection
- What To Do If Treatment Did Not Work For Gonorrhea Or Chlamydia?
- Risk Of Transmitting Herpes Through Kissing
- Symptoms Of Shingles In The Throat
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.